# SDR UIEA2019061434487

- Difficulty date: June 13, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 79,362 hours, 10,950 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7320 · Fuel Controlling System
- Part: Solenoid
- Part number: 2718799
- Condition: Malfunctioned
- Location: Fuel Shutoff
- Stage of operation: TX
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

L ENG FUEL VALVE EICAS AND LIGHT AFTER FUEL CONTROL SET FROM CUTOFF TO RUN.  REMOVED AND REPLACED FUEL S/O SOLENOID IAW AMM 73-21-20. OPS CK AND LEAK CKS IAW AMM 71-00-00 TEST 3, OPS NORMAL, NO LEAKS.
